# SDR AALA201911259048

- Difficulty date: November 15, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 55,578 hours, 22,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON FWD GIRT BAR ATTACH FITTING AT STA 344, S17L. REMOVED AND REPLACED FWD GIRT BAR ATTACH FITTING IAW AARD 51-00-05-1.
